# SDR REXA2022050600815

- Difficulty date: April 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: MM67035552005
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT TRACK LOWER U-CHANNEL SUPPORT BRACKET CRACKED 	REMOVED CRACKED U-CHANNEL BRACKET ON AFT CARGO DOOR AFT LOWER TRACK AND REPLACED WITH NEW BRACKET PER CRJ900 SRM 51-42-06-001-001-A01
